# SDR CA951215019

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bore Plug
- Part number: 7854031
- Condition: Cracked
- Location: Prop Blade
- Component: Hamstd, SFA13MIOA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION A CRACK WAS FOUND AT THE BORE PLUG OF THE PROPELLER BLADE ON THE INNER SIDE AROUND THE THREAD. A SMALL AMOUNT OF OIL WAS ALSO FOUND IN THE TAPER BORE.
